# SDR GTIA2018092762867

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 26,763 hours, 11,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUMES SUSPECTED ON PACK 1 
DID SEVERAL ISOLATIONS AND CONFIRMED PACK ONE SMELL-PERFORMED IDENTIFICATION OF THE CAUSE OF CABIN ODORS OR SMOKE. FOUND PACK#1 TO BE THE SOURCE. SOURCE WAS ALSO CONFIRMED BY THE PREVIOUSED PILOT. SEE LOG PG 2450912-2 FOR MEL PACK #1. A/C OK FOR SERVICE. 
IAW TSM 05-50-00-810-831-A. "
